# SDR ACS2005F00000

- Difficulty date: March 2, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N7165Y
- Make and model: Beech 65-A90-1
- Aircraft serial: LM120
- Engine: Pwa PT6A20
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, IT HAS BEEN FOUND THAT 4 OF 4 AIRCRAFT HAVE HAD A CRACK ORIGINATING FROM THE TOP RIVET OF THE AFT STIFFENER, RT SIDE OF NOSE WHEEL WELL.  THE CRACK HAS BEEN IN THE SKIN SPREADING IN BOTH FORWARD AND AFT. (K)
